After years of TRD, I have had complete remission via Ketamine infusions for 22 months. Norvasc 10mg/day was prescribed for my Raynaud's and I have had unrelenting depression since, and it is no longer responding to the Ketamine treatment.
I googled it. This is copy/pasted from a website:
"Depression is a rare side effect of Norvasc, occurring in less than 1 percent of patients taking the drug. If you are taking Norvasc and depression becomes a problem for you, let your healthcare provider know. He or she may recommend another medication if Norvasc is believed to be causing your depression."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2012 • 1 answer
Reflex Sympathetic Dystrophy Syndrome - I am going 2 have a 10 day KETAMINE treatment please has ant
Posted 8 Dec 2012 • 2 answers
Posted 5 Mar 2013 • 2 answers
Posted 6 Sep 2013 • 1 answer
Posted 2 Apr 2016 • 2 answers